Show simple item record

dc.contributor.authorNowicki, Andrzej
dc.contributor.editorKrasiński, Tadeusz
dc.contributor.editorSpodzieja, Stanisław
dc.identifier.citationNowicki A., Divergence-free polynomial derivations, [in:] Krasiński T., Spodzieja S. (eds), Analytic and Algebraic Geometry 2, Łódź University Press, Łódź 2017, p. 123-144, doi: 10.18778/8088-922-4.16pl_PL
dc.description.abstractIn this paper we present some new and old properties of divergences and divergence-free derivations.pl_PL
dc.publisherŁódź University Presspl_PL
dc.relation.ispartofKrasiński T., Spodzieja S. (eds), Analytic and Algebraic Geometry 2, Łódź University Press, Łódź 2017;
dc.rightsUznanie autorstwa-Użycie niekomercyjne-Bez utworów zależnych 3.0 Polska*
dc.titleDivergence-free polynomial derivationspl_PL
dc.typeBook chapterpl_PL
dc.rights.holder© Copyright by Authors, Łódź 2017; © Copyright for this edition by Uniwersytet Łódzki, Łódź 2017pl_PL
dc.contributor.authorAffiliationNicolaus Copernicus University, Faculty of Mathematics and Computer Science, ul. Chopina 12/18, 87-100 Toruń, Polandpl_PL
dc.referencesH. Bass, E.H. Connell and D. Wright, The jacobian conjecture: Reduction of degree and formal expansion of the inverse Bull. Amer. Math. Soc., 7 (1982), 287-330.pl_PL
dc.referencesH. Bass and G.H. Meisters, Polynomial flows in the plane, J. Algebra, 55 (1985), 173-208.pl_PL
dc.referencesJ. Berson, A. van den Essen and S. Maubach, Derivations having divergence zero on R[x; y], Israel J. Math., 124 (2001), 115-124.pl_PL
dc.referencesB.A. Coomes and V. Zurkowski, Linearization of polynomial flows and spectra of derivations, J. Dynamics and Diff. Equations, 3 (1991), 29-66.pl_PL
dc.referencesE. Connell and J. Drost, Conservative and divergence free algebraic vector fields, Proc. Amer. Math. Soc., 87 (1983), 607-612.pl_PL
dc.referencesA. van den Essen, Polynomial automorphisms and the Jacobian Conjecture, Progress in Mathematics 190, 2000.pl_PL
dc.referencesG. Freudenburg, Algebraic Theory of Locally Nilpotent Derivations, Encyclopedia of Mathematical Sciences, Springer, 2006.pl_PL
dc.referencesD.A. Jordan, Differentially simple rings with no invertible derivatives, Quart. J. Math. Oxford, 32 (1981), 417-424.pl_PL
dc.referencesJ.-P. Jouanolou, Equations de Pfaff algébriques, Lect. Notes in Math. 708, Springer-Verlag, Berlin, 1979.pl_PL
dc.referencesI. Kaplansky, An Introduction to Differential Algebra, Hermann, Paris, 1976.pl_PL
dc.referencesA. Maciejewski, J.M. Ollagnier, A. Nowicki and J.-M. Strelcyn, Around Jouanolou nonintegrability theorem, Indag. Mathem., 11(2) (2000), 239-254.pl_PL
dc.referencesL. Makar-Limanov, Locally nilpotent derivations, a new ring invariant and applications, preprint 1998.pl_PL
dc.referencesJ. Moulin Ollagnier and A. Nowicki, Derivations of polynomial algebras without Darboux polynomials, J. Pure Appl. Algebra, 212 (2008), 1626-1631.pl_PL
dc.referencesJ. Moulin Ollagnier and A. Nowicki, Monomial derivations, Comm. Algebra, 39(9) (2011), 3138-3150.pl_PL
dc.referencesJ. Moulin Ollagnier, A. Nowicki and J.-M. Strelcyn, On the non-existence of constants of derivations: The proof of a theorem of Jouanolou and its development, Bull. Sci. Math., 119 (1995), 195-233.pl_PL
dc.referencesP. Nousiainen and M.E. Sweedler, Automorphisms of polynomial and power series rings, J. Pure Appl. Algebra 29 (1983), 93-97.pl_PL
dc.referencesA. Nowicki, Commutative basis of derivations in polynomial and power series rings, J. Pure Appl. Algebra, 40 (1986), 279-283.pl_PL
dc.referencesA. Nowicki, On the jacobian equation J(f; g) = 0 for polynomials in two variables, Nagoya J. Math., 109 (1988), 151-157.pl_PL
dc.referencesA. Nowicki, Polynomial derivations and their rings of constants, Nicolaus Copernicus University Press, Toruń, 1994.pl_PL
dc.referencesA. Nowicki, An example of a simple derivation in two variables, Colloq. Math., 113 (2008), 25-31.pl_PL
dc.referencesY. Stein, On the density of image of differential operators generated by polynomials, J. Analyse Math., 52 (1989), 291-300.pl_PL
dc.referencesS.S-S. Wang, A jacobian criterion for separability, J. Algebra 65 (1980), 453-494.pl_PL
dc.referencesH. Żołądek, Multidimensional Jouanolou system, J. Reine Angew. Math 556 (2003), 47-78.pl_PL

Files in this item


This item appears in the following Collection(s)

Show simple item record

Uznanie autorstwa-Użycie niekomercyjne-Bez utworów zależnych 3.0 Polska
Except where otherwise noted, this item's license is described as Uznanie autorstwa-Użycie niekomercyjne-Bez utworów zależnych 3.0 Polska